Alert archive / Kansas / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 7, 2014, 2:15 AM CDT for Sedgwick County, Kansas. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 2:15 AM CDT (07:15 UTC)
- Expired
- Jun 7, 2014, 9:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 13 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 2:22 AM CDT | HEAVY RAIN 2 | Maize, KS | RAINFALL IN EXCESS OF 2 INCHES REPORTED IN THE TOWN OF MAIZE. |
| Jun 7, 2:22 AM CDT | HEAVY RAIN 2.06 | West Wichita, KS | 2.06 INCHES OF RAIN FELL MOSTLY SINCE MIDNIGHT. |
| Jun 7, 5:15 AM CDT | FLASH FLOOD | Wichita, KS | REPORTS OF CARS BEING SUBMERGED IN HIGH WATER NEAR 13TH AND WEST. MERIDIAN WAS CLOSED FOR SEVERAL HOURS BETWEEN MCCORMICK AND ORIENT. |
| Jun 7, 6:50 AM CDT | HEAVY RAIN 2.15 | Wichita Mid Continent A, KS | A RAIN GAUGE LOCATED AT THE OFFICE MEASURED 2.15 INCHES OF RAIN OVERNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 180 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
588
WGUS53 KICT 070715
FFWICT
KSC173-071415-
/O.NEW.KICT.FF.W.0001.140607T0715Z-140607T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
215 AM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 AM CDT.
* AT 205 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED VERY HEAVY
RAIN FROM THUNDERSTORMS THAT ARE CAUSING WIDESPREAD STREET FLOODING
IN THE WICHITA METRO AREA. VEHICLES ARE STALLED AT AND AROUND THE
13TH WEST STREET INTERSECTION.
DOPPLER RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA WITH ADDITIONAL AMOUNTS OF 1 TO 2 INCHES POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...ANDALE...BEL AIRE...BENTLEY...CHENEY...
CLEARWATER...COLWICH...DERBY...EAST WICHITA...GARDEN PLAIN...
GODDARD...HAYSVILLE...KECHI...MAIZE...MOUNT HOPE...MULVANE...
OAKLAWN...PARK CITY...VALLEY CENTER...VIOLA...DOWNTOWN WICHITA...
NORTHEAST WICHITA...SOUTH WICHITA...WICHITA MID CONTINENT
AIRPORT...LAKE AFTON...WEST WICHITA...JABARA AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 34 AND 54.
THIS INCLUDES ALSO INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 0
AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY! MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO
ALLOW YOUR CAR TO CROSS SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
THIS FLASH FLOOD WARNING REPLACES THE FLOOD WARNING THAT HAD BEEN IN
EFFECT FOR ALL OF SEDGWICK COUNTY UNTIL 5 AM CDT.
&&
LAT...LON 3748 9781 3773 9780 3774 9770 3791 9769
3791 9716 3748 9716
$$
ESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 12:31 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 7, 12:31 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1231 AM CDT SAT JUN 7 2014 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 306 PM CDT FRI JUN 6 2014 WATER VAPOR IMAGERY SHOWS SOME SHORTWAVE ENERGY MOVING FROM THE NORTHERN INTERMOUNTAIN INTO THE NORTHERN ROCKIES. IT LOOKS LIKE ANOTHER IMPULSE MAYBE APPROACHING THE CENTRAL ROCKIES. AT THE SURFACE...A VERY MOIST AIRMASS REMAINS IN PLACE ACROSS KS AND OK WITH A SYNOPTIC COLD FRONT EXTENDING FROM THE NEBRASKA PANHANDLE INTO EASTERN SD. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 306 PM CDT FRI JUN 6 2014 THERE ARE TWO AREAS WE ARE MONITORING FOR CONVECTION TONIGHT. THE FIRST WILL BE UP ALONG THE SYNOPTIC COLD FRONT AS IT SAGS SOUTH TONIGHT WITH MUCH OF THIS ACTIVITY AFFECTING NW KS. THE SECOND AREA WILL BE THE ONE TO AFFECT MORE OF THE CWA AND IS ALREADY STARTING TO PLAY OUT ITS HAND. THIS WILL BE FOR ACTIVITY TO ROLL OFF THE HIGH PLAINS OF SE CO AND ALSO FOR ADDITIONAL STORMS TO FORM AS 850-700MB MOISTURE TRANSPORT RAMPS UP. THIS LOOKS TO TAKE SHAPE OVER THE WESTERN PORTION OF FORECAST AREA OR JUST TO THE SW. AREAS WEST OF I-135 WILL HAVE THE BEST SHOT BEFORE 06Z WITH THIS AREA TRANSITIONING EAST LATE TONIGHT. DEEP LAYER SHEAR...EVEN ABOVE 1 KM...WILL BE PLENTY FOR SEVERE STORMS WITH VALUES IN THE 40-50KT RANGE. MEANWHILE...ELEVATED CAPES WILL BE IN THE 1,500-2,500J/KG RANGE WHICH WILL BE PLENTY FOR SEVERE STORMS. CURRENT THINKING IS THAT GOLF BALL SIZE HAIL WILL BE THE UPPER END WITH 60 MPH WINDS ALSO POSSIBLE. WITH A TROPICAL-LIKE AIRMASS IN PLACE...HIGH RAINFALL RATES WILL BE LIKELY WHICH MAY CAUSE SOME LOCALIZED FLOODING. LARGE AREA OF CONVECTION WILL GRADUALLY SHIFT EAST SAT MORNING WITH GOOD MODEL AGREEMENT THAT THE SYNOPTIC COLD FRONT WILL CONTINUE ITS JOURNEY SOUTH. BY 18Z SAT THIS FEATURE SHOULD EXTEND FROM THE OK PANHANDLE INTO EAST-CENTRAL KS AND WILL CONTINUE MOVING SOUTH. SO CURRENT THINKING IS THAT THE BEST CHANCE FOR STORMS SAT AFTERNOON/EVENING WILL BE TIED TO THIS FRONT WHICH WOULD MAINLY AFFECT SOUTHERN PORTIONS OF THE FORECAST AREA. SO FEEL A GOOD PORTION OF THE AREA WILL BE DRY FROM SAT AFTERNOON THROUGH THE EVENING HOURS. THERE IS GOOD MODEL AGREEMENT THAT A MORE ROBUST WAVE WILL TRACK ACROSS THE CENTRAL ROCKIES SUN AND OUT INTO THE HIGH PLAINS OF KS/OK FOR SUN NIGHT AND ACROSS THE FORECAST AREA MON. AFTER TONIGHT...THE SUN NIGHT-MON TIME FRAME LOOKS TO BE OUR NEXT CHANCE AT WIDESPREAD CONVECTION. .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 306 PM CDT FRI JUN 6 2014 IT LOOKS LIKE A PATTERN CHANGE WILL SLOWLY TAKE PLACE AS WE HEAD INTO LATER IN THE WEEK. THE SHARP WAVE RESPONSIBLE FOR STORMS MON WILL BE MOVING INTO THE MID MISSISSIPPI VALLEY FOR TUE...LEAVING MOST OF THE AREA UNDER SUBSIDENCE. THERE IS SOME MODEL AGREEMENT THAT ANOTHER WEAK COLD FRONT WILL SAG INTO THE AREA FOR WED NIGHT WHICH MAY LEAD TO ANOTHER ROUND OF CONVECTION. HOWEVER...BY FRI THE ECMWF AND GFS AGREE THAT UPPER RIDGING WILL START TO NOSE-IN FROM THE SW WHICH WILL ALLOW FOR RISING MID TEMPS AND A DECREASE IN PRECIP CHANCES. IT LOOKS LIKE MORE OF A CLASSIC SUMMER PATTERN. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1229 AM CDT SAT JUN 7 2014 ONLY SLIGHTLY BETTER CONFIDENCE THAN WITH 0000 UTC FORECAST. NEWER SHORT TERM MODELS CONTINUE TO SHOW FAIRLY WIDE RANGE OF SOLUTIONS. MAIN FOCUS IS ON TRENDS/OBSERVATIONS THAT SUGGEST MCS WILL CONTINUE TO PUSH EAST OVER THE NEXT FEW HOURS. MODEL CONSENSUS SUGGESTS LOW LEVEL MOISTURE WILL LINGER THROUGHOUT THE ENTIRE FORECAST AT ALL SITES. WHILE CLOUDS/CEILINGS MAY TEMPORARILY SCATTER OR GO ABOVE 10KFT...EXPECT LOW VFR CEILINGS TO EITHER ADVECT BACK IN OR DEVELOP FROM HEATING AND MOIST GROUND. WITH 850MB MOISTURE AND CYCLONIC FLOW PERSISTING INTO SAT NIGHT...WILL KEEP CEILINGS GOING PAST SUNSET. IN THE VERY SHORT TERM...WAKE LOW MAY CAUSE TEMPORARY 25-35KT GUSTS AT KRSL/KSLN THROUGH 0800 UTC...BUT CONFIDENCE WHETHER THIS WILL PERSIST IS LOW. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 77 63 75 / 30 30 70 70 HUTCHINSON 61 75 62 75 / 20 30 70 60 NEWTON 62 76 62 73 / 10 20 60 60 ELDORADO 62 77 62 74 / 20 20 60 70 WINFIELD-KWLD 64 78 64 76 / 40 30 70 70 RUSSELL 59 74 59 73 / 10 30 70 60 GREAT BEND 61 74 59 73 / 10 30 70 60 SALINA 61 76 62 75 / 10 20 60 60 MCPHERSON 61 76 62 74 / 10 20 60 60 COFFEYVILLE 65 78 65 77 / 40 20 60 70 CHANUTE 62 77 64 75 / 20 20 50 70 IOLA 62 77 63 74 / 20 20 50 70 PARSONS-KPPF 63 78 64 76 / 30 20 50 70 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ069>072-093>096- 098>100. &&
Hazardous weather outlook, Jun 7, 1:55 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 155 AM CDT SAT JUN 7 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080700- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 155 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING EASTWARD ACROSS EASTERN KANSAS OVERNIGHT. THE MAIN THREAT WILL BE VERY HEAVY RAINFALL IN A SHORT DURATION WHICH COULD LEAD TO LOCALIZED FLOODING PROBLEMS...ROUGHLY ALONG AND EAST OF THE KANSAS TURNPIKE. WIND GUSTS TO 45 MPH MAY ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...WILL AFFECT MAINLY SOUTHERN KANSAS FOR SATURDAY INTO SATURDAY EVENING. WIDESPREAD SHOWERS AND STORMS LOOK LIKELY AGAIN ON SUNDAY NIGHT THROUGH MONDAY. STRONG STORMS WILL BE POSSIBLE WITH THIS ACTIVITY IN ADDITION TO FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...REPORTS OF HEAVY RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Jun 6, 10:26 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1026 PM CDT FRI JUN 6 2014
KSZ067-082-091-070415-
HARPER-KINGMAN-RENO-
1026 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1115 PM CDT
* AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST. JOHN
TO 8 MILES WEST OF CUNNINGHAM TO 9 MILES SOUTHWEST OF MEDICINE
LODGE...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...CUNNINGHAM...NASHVILLE...TURON...PENALOSA...SYLVIA...
ZENDA...ATTICA...ARLINGTON...ABBYVILLE...WALDRON...PRETTY
PRAIRIE...PARTRIDGE...NICKERSON...HARPER...WILLOWDALE...LANGDON...
CORWIN...PLEVNA AND KINGMAN AIRPORT.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3737 9836 3738 9847 3817 9848 3817 9800
3766 9795 3699 9806 3699 9835
TIME...MOT...LOC 0326Z 268DEG 36KT 3794 9869 3764 9854
3722 9868
JAKUBSpecial weather statement, Jun 6, 10:28 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT FRI JUN 6 2014
KSZ032-070415-
RUSSELL-
1028 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1115 PM CDT
* AT 1025 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF VICTORIA...OR 17
MILES WEST OF RUSSELL...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...GORHAM...PARADISE...LURAY...BUNKER HILL...DORRANCE...
WALDO...RUSSELL AIRPORT AND WILSON LAKE.
WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3913 9904 3914 9872 3914 9854 3874 9855
3876 9903
TIME...MOT...LOC 0329Z 277DEG 37KT 3896 9911
JAKUBSpecial weather statement, Jun 6, 11:22 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT FRI JUN 6 2014
KSZ067-068-082-083-091-092-070500-
HARPER-HARVEY-KINGMAN-RENO-SEDGWICK-SUMNER-
1122 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL MIDNIGHT CDT
* AT 1120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARTRIDGE
TO PRETTY PRAIRIE TO ANTHONY...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...HUTCHINSON...HARPER...NICKERSON...SOUTH HUTCHINSON...
NORWICH...CHENEY...HAVEN...ARGONIA...MOUNT HOPE...ANDALE...
BUHLER...VIOLA...BURRTON...CONWAY SPRINGS...GODDARD...COLWICH...
MAIZE...CLEARWATER AND WEST WICHITA.
WINDS 40 TO 50 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS
LINE OF STORMS.
&&
LAT...LON 3816 9756 3786 9736 3721 9750 3709 9819
3774 9806 3816 9821
TIME...MOT...LOC 0421Z 257DEG 28KT 3802 9808 3776 9794
3720 9806
JAKUBSpecial weather statement, Jun 7, 12:50 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1250 AM CDT SAT JUN 7 2014 KSZ092-093-070630- COWLEY-SUMNER- 1250 AM CDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 130 AM CDT * AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BRAMAN...OR 22 MILES SOUTH OF WELLINGTON...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WELLINGTON...WINFIELD...SOUTH HAVEN...GEUDA SPRINGS...ARKANSAS CITY...OXFORD...HUNNEWELL AND STROTHER FIELD AIRPORT. WINDS 40 TO 50 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS STORM. THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3699 9751 3731 9739 3728 9684 3700 9699 TIME...MOT...LOC 0550Z 222DEG 29KT 3698 9739 JAKUB
Local storm report, Jun 7, 2:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
207 AM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD WEST WICHITA 37.69N 97.46W
06/07/2014 SEDGWICK KS PUBLIC
FLASH FLOODING REPORTED NEAR INTERSECTION OF 13TH STREET
AND WEST STREET. 3 CARS WERE STALLED IN THE FLOOD WATERS.
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:26 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Reno | 49 min |
| Jun 6, 10:28 PM CDT | Special Weather Statement | ICT | Russell | 47 min |
| Jun 6, 11:22 PM CDT | Special Weather Statement | ICT | Harper, Reno, Sedgwick | 38 min |
| Jun 7, 12:50 AM CDT | Special Weather Statement | ICT | Sumner | 40 min |
| Jun 7, 1:04 AM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 7, 2:27 AM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| Jun 7, 2:55 AM CDT | Areal Flood Warning | ICT | Butler | 6 hr |
| Jun 7, 3:25 AM CDT | Special Weather Statement | ICT | Labette | 35 min |
| Jun 7, 4:26 AM CDT | Areal Flood Warning | ICT | Allen | 6 hr |
| Jun 7, 3:54 PM CDT | Flash Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 8 more | 51 hr |
Nearby
Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.